# SDR FDEA202103140641

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 35,802 hours, 19,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: 70150970021
- Part serial: 2356
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  659     25-60  3699     14MAR21  MEM  OPEN  U  WHILE PER FORMING WIC 2561200-00-21 MOD TYPE W MOD  NO. 6-2561200-00-21 REV NO.  PS R1  CTA 6-0505-1-4805 REV BF:  OPERATIONALLY TEST &  REPLACE ESCAPE SLIDE - OPC  DOOR ASSIST BOTTLE FAILED  OPERATIONAL CHECK (EMERGENCY OPERATION  CYLINDER DID NOT ACTIVATE).   FACT 14MAR21 18:24   MEM                                                                 REMOVED AND REPLACED R1 DOOR DAMPER EMERGENCY                                     OPERATION CYLINDER IN REFERANCE A300 AMM                                          52-10-14-04-02 OPS CHECK GOOD OK FOR SERVICE AT                                   THIS TIME.
